# SDR IPXA3M79776

- Difficulty date: July 30, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 90,689 hours, 15,602 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB7115503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, STRINGER 11 CRACKED AT FUEL ACCESS 536AB INBD OF NR 1 TANK LT WING.     REPAIRED LT WING UPPER STRINGER S-11 FROM XORS 683 TO 713 IAW EA 011-5710-01-A4822 REV I/R, EO MD11-5710-51785-A.
